Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hello everyone, i have been an unactive member of this forum for about 6 months or so. i usually come here when i am depressed or feeling like shit about my acne. well today i have had enough. i just had to cancel work becuase i got a big pimple right on my forehead.

i always get one big one here and there and i have about 4 active atm. i am on accutane 20mg, and im starting to think this dose is not strong enough. i have been on doxy and mono. i abused both medications by taking more than recommeneded as i have been with accutane. my diet is good i think, no dairy or sugar, drink soya milk with cereals (no sugar ones).

i have tried everything, i used the regime suggest here before i was on accutane and it was good, but there are many cons to it. ive tried pro-active, and i even used to goto the beach EVERY day in order to clear up my skin. i feel like nothing will ever work and i want to go on a bigger dose of accutane.

i have had enough of acne and every morning i wake up and i want to kill myself. i have thought about killing myself and subconciously i thikn i tell myself that i would never do it, but i wish i was never born.

ATM i have been eating during the hours of 1pm and 6pm, as to lengthen the 'cleansing' period, and i take my accutane during these hours, is that ok? what else can i try? i use clearasil ultra cleanser and sometimes defferin gel on spots.... plesae give me some advise as i cant take anymore of this shit

Share this post


Link to post
Share on other sites

Wow budy you should be taking lwaaay more than 20 mg. Thats not gonna do shit for you.

Im 54 kilos taking 80 mg. Talk to ur derm!

Share this post


Link to post
Share on other sites

yeah well thats what i mean, i think i should be on a higher dose

im on accutane yet im still trying my hardest to get dry skin, i want dry skin because it clears me, most ppl on accutane are trying their hardest to moisturise lots, i stay away form moisturisers

Share this post


Link to post
Share on other sites
Guest ilovepancakes

I would mosturize skin on accutane, you would definately have to if you had a higher dose. Your skin will start to peel and shed. Just talk to your derm, maybe see a different derm. I started accutane on 60 then was put on 80. Your dose seems way too low.

Best wishes

Share this post


Link to post
Share on other sites

when people say 60 and 80, is thats whats written on the box? mine says isotretinoin 20mg. so its 20mg per pill, and i take 2 a day. Does that mean im on 40mg? i have no idea... i have an apointment in the beggining of august, should i; call him up now and ask for a higher dose? despite still having 2 repeats left on my script?

Share this post


Link to post
Share on other sites

Wow budy you should be taking lwaaay more than 20 mg. Thats not gonna do shit for you.

Im 54 kilos taking 80 mg. Talk to ur derm!

Im 190 lbs. and im on 40 mg :doh:

Share this post


Link to post
Share on other sites

If you are taking two 20mg pills you are on 40mg's which is the correct dosage for your weight.

You play WC3?

Share this post


Link to post
Share on other sites

If you are taking two 20mg pills you are on 40mg's which is the correct dosage for your weight.

go figure??

40/68kgs = 0.58, i thought '1' was what is supposed to be at??

and i don't play WC3 so i must be missing out on the gag lol

Share this post


Link to post
Share on other sites

well in that case do you?

Eh not at home anymore. Someone installed War3 on the computers at my college, so sometimes in class we play, teacher gets pissed off, but he always gets pissed off, so whatever. :cool:

Back when I did play at home, I only played custom maps though. ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×